# SDR C2XA09IA079

- Difficulty date: March 14, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 18,251 hours, 13,810 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cover
- Part number: 12039715001
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - FLIGHT 2458 - THE CREW REPORTED THAT THE PRESSURIZATION WAS UNCONTROLLABLE ON MANUAL OR AUTO.  THE AIRCRAFT RETURNED TO BNA WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND THE PRESSURIZATION WAS PLACED ON MEL 21-30-00/3 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT FLEW TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REINSTALLED THE GROUND AIR CONNECTION VALVE COVER, OPERATIONALLY TESTED THE PRESSURIZATION WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
